|Neuropathy in feet and general fatigue
Feb 6, 2001
I have been on Viracept and Combivir for over two years quite successfully. However I still experience neuropathy and general fatigue. Anything I can do about these problems? Bob D
Response from Dr. Young
The neuropathy that you describe is probably HIV-related, more than medications, since neither Combivir or Viracept are associated with significantly increased risk. We have had some luck with medications to alleviate neuropathic pain- our list includes anti-inflammatories (ibuprofen, Celebrex, Vioxx), gabapentin (Neurontin), Marinol, certain anti-depressants. Some have had success with acupuncture. These symptoms can be very pesky, stay with the therapies and try different adjunctive methods. Good luck- BY
Elevated White Blood Cell Count and Headache
signs of a competent immune system?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.